# SDR NWAA084145640

- Difficulty date: September 2, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 36,337 hours, 14,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTS FROM ROW 29 ON THE RT SIDE TO ROW 33 ON THE RT SIDE WERE INOPERATIVE.  MX FOUND BATTERY PACK M10699 TO BE DEFECTIVE AND REPLACED IT.  ALL OPS CHECKED NORMAL AFTER REPLACEMENT.
